# SDR 2006UALA01427

- Difficulty date: July 19, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 17,911 hours, 7,572 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAIL, EPSU INT LOAD FWD L.  TEST OF EPSU SHOWS INT LOAD.
